# SDR 95FDEA01557

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 540 FLOORBEAM RBL 1.  CUT OUT CORRODED AREA AND INSTALLED FILLER AND ANGLES PER SRM 53-10-08 FIG 8.
